0
RESEARCH PAPERS

Stability of Linear Dynamic Systems With Narrow-Band Parametric Excitation

[+] Author and Article Information
T. K. Caughey, J. R. Dickerson

Department of Applied Mechanics, California Institute of Technology, Pasadena, Calif.

J. Appl. Mech 34(3), 709-713 (Sep 01, 1967) (5 pages) doi:10.1115/1.3607765 History: Received September 06, 1966; Revised February 13, 1967; Online September 14, 2011

Abstract

A Lyapunov-type approach is used to establish sufficient conditions guaranteeing the asymptotic stability of a class of linear dynamic systems with bounded, narrow-band parametric excitation.

Copyright © 1967 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In